# SDR CALA2024121803115

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 108,537 hours, 23,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A04EE0557B
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING LOW HYDRAULIC QTY, FOUND HYDRAULIC LEAK WHEN PRESSURIZED, ABOVE RT MAIN GEAR BLUE HYDRAULIC HOSES. DURING INSPECTION FOUND HOSE LEAKING ON RT MAIN LANDING GEAR, BLUE HYD HOSES REMOVED AND REPLACED TRUCK TILT HYD SYS FLEXIBLE PRESS LINE PER FAULTS NOTED AT THIS TIME. LEAK CHECKED GOOD AT THIS TIME.  PERFORMED HYD FUSE FLOW CHECK PER AMM 32-32-19, AND ACCOMPLISHED TRUCK TILT FUSE RESET PER AMM 32-32-19-402-054. NO LEAKS.
